EconPapers    
Economics at your fingertips  
 

Stochastic differential equations driven by G-Brownian motion and ordinary differential equations

Peng Luo and Falei Wang

Stochastic Processes and their Applications, 2014, vol. 124, issue 11, 3869-3885

Abstract: In this paper, we show that the integration of a stochastic differential equation driven by G-Brownian motion (G-SDE for short) in R can be reduced to the integration of an ordinary differential equation (ODE for short) parameterized by a variable in (Ω,F). By this result, we obtain a comparison theorem forG-SDEs and its applications.

Keywords: G-Brownian motion; G-Itô’s formula; G-SDE; Comparison theorem (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414914001598
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:124:y:2014:i:11:p:3869-3885

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spa.2014.07.004

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:124:y:2014:i:11:p:3869-3885